Pharmacy Choice Paracetamol 20 Tablets

Pharmacy Choice Paracetamol 20 Tablets

Brand: Pharmacy Choice
Categories: Medications, Pain Relief
Catalogue ID:1009201
Product Code: 9316100685582
Availability: Out Of Stock
  • $2.99
    $1.29

    Save $1.70


This product has a maximum quantity of 2

Product Descriptions

For temporary relief of pain and fever.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Pharmacy Choice Paracetamol 20 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Paracetamol 500mg

Directions of Use

Adults and Children 12 years and over: Take 1–2 tablets every 4–6 hours with water as necessary. Do not exceed 8 tablets in 24 hours.

Children 7 to 12: Take ½–1 tablet every 4–6 hours with water as necessary. Do not exceed 4 tablets in 24 hours.

Warnings and Safety Information

Always read the label, follow the directions for use. If symptoms persist talk to your health care professional. Incorrect use could be harmful

• Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.

• Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

• If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Do not use this product:

• In children under 7 years of age.

• With other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

• If foil is broken.

Caution:

• Contains sulfites.

Tags: Pharmacy Choice Paracetamol 20 Tablets, 9316100685582, Pain Relief

Customers who bought Pharmacy Choice Paracetamol 20 Tablets also bought

Otrivin Plus Nasal Spray Blocked and Runny Nose 10mL

Otrivin Plus Nasal Spray is a dual-action formula that unblocks the nose and stops a runny nose.Otri..

$12.49
Best Price Ex Tax: $12.49

Pharmacy Choice Paracetamol 100 Tablets S3

For temporary relief of pain and fever...

$2.99
Best Price Ex Tax: $2.99

Value Choice Paracetamol 20 Capsule shaped Tablets

For gentle effective pain relief. Use Healthy Value Paracetamol to reduce fever and for the tempora..

$1.49
Best Price Ex Tax: $1.49

U By Kotex Sport Super Wing Ultrathins 10 Pack

U by Kotex® Sport Ultrathins are specifically designed to offer period protection while you're worki..

$5.99
Best Price Ex Tax: $5.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email